MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012583-16
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other additional graftmaster is being filed under a separate medwatch report number.Exemption number e2019001.The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the patient presented with a free perforation in the proximal left anterior descending coronary artery.Following post-dilatation, the patient developed a coronary perforation, so cpr was performed.A 4.5x26mm graftmaster covered stent delivery system failed to cross due to the anatomy.A 3.5x16mm graftmaster covered stent was deployed but was not confirmed to have sealed the perforation, so a pericardial drain was used to treat the perforation as well.An attempt to insert an impella was made but was unsuccessful due to the anatomy.Despite further cpr, patient in pulseless electrical activity showing no pulse, so the patient was pronounced dead.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported failure to advance to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9547751
Report Number2024168-2020-00224
Device Sequence Number2314453
Product Code MAF
UDI-Device Identifier08717648176470
UDI-Public08717648176470
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number1012583-16
Device Catalogue Number1012583-16
Device Lot Number8073141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR